MathSciNet Relay Station
MathSciNet bibliographic data
MR894589 14C20 (14E25 14F05 14J25)
Lazarsfeld, Robert A sharp Castelnuovo bound for smooth surfaces. Duke Math. J. 55 (1987), no. 2, 423–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement